Note on Volterra-Stieltjes integral equations

Štefan Schwabik

Časopis pro pěstování matematiky (1977)

  • Volume: 102, Issue: 3, page 275-279
  • ISSN: 0528-2195

How to cite


Schwabik, Štefan. "Note on Volterra-Stieltjes integral equations." Časopis pro pěstování matematiky 102.3 (1977): 275-279. <>.

author = {Schwabik, Štefan},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {3},
pages = {275-279},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Note on Volterra-Stieltjes integral equations},
url = {},
volume = {102},
year = {1977},

AU - Schwabik, Štefan
TI - Note on Volterra-Stieltjes integral equations
JO - Časopis pro pěstování matematiky
PY - 1977
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 102
IS - 3
SP - 275
EP - 279
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.